e-ISSN:0976-5166
p-ISSN:2231-3850


INDIAN JOURNAL OF COMPUTER SCIENCE AND ENGINEERING

Call for Papers

Aug 2019 - Volume 10, Issue 4
Deadline: 15 Jul 2019
Notification: 15 Aug 2019
Publication: 31 Aug 2019

Oct 2019 - Volume 10, Issue 5
Deadline: 15 Sep 2019
Notification: 15 Oct 2019
Publication: 30 Oct 2019

Indexed in

IJCSE Indexed in Scopus

ABSTRACT

Title : PRE-IDEALS AND NEW TOPOLOGIES USING FUZZY SETS
Authors : M. MARY VICTORIA FLORENCE, Dr.R.Alagar
Keywords : compatible ideal? . F- Compact, ? - compact, ?C Fuzzy Compact.
Issue Date : Oct-Nov 2013
Abstract :
A fuzzy ideal on a set X is a non empty collection of subsets of X with heredity property which is also closed under arbitrary union and finite intersections. In this paper, we introduce a weak form of fuzzy ideals namely fuzzy pre-ideals and a way to obtain new fuzzy topologies is presented in this paper. Furthermore some interesting results for fuzzy ideals are generalized to fuzzy pre-ideal.
Page(s) : 350-352
ISSN : 0976-5166
Source : Vol. 4, No.5